# SDR 2006UALA00808

- Difficulty date: April 22, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 58,216 hours, 9,631 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Rod
- Condition: Broken
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND LEFT OVERWING SLIDE TENSION ROD BROKE.  REPLACED SLIDE. AIRCRAFT RETURNED TO SERVICE.  ROOT CAUSE WAS TENSION ROD BEARINGS BROKEN. SUSPECT OVER TIGHTENING DURING INSTALLATION.
